Journal of Songke Math(JSM) is a peer-reviewed open access journal published twice in a year (June and December). The JSM aims to provide an international forum for researchers and professionals to share their ideas on all topics related to mathematics education. It publishes its issues in an online and a printed version. The JSM welcomes high-quality manuscripts resulted from a research project in the scope of mathematics education, which includes, but is not limited to the following topics: Realistic Mathematics Education, Design/Development Research in Mathematics Education, PISA Task, Mathematics Ability, ICT in Mathematics Education, and Ethnomathematics. The manuscript must be original research, written in Bahasa and English, and not be simultaneously submitted to another journal or conference.
Vol 1 No 1 (2018): June Edition